# SDR SWIA201024828

- Difficulty date: September 3, 2010
- Submitted: September 8, 2010
- Operation: Air carrier
- Aircraft: N920SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7660
- Aircraft time: 21,348 hours, 18,163 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING FORWARD EXTERIOR EMERGENCY FLOODLIGHT INOPERATIVE.  (SERVICE CHECK)  RELAMPED EMERGENCY LIGHT.
